# SDR CA991112003

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 180J
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 07331151
- Condition: Corroded
- Location: Rudder
- Part time: 12,347 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERE CORROSION FOUND ON BOTTOM OF BELLCRANK UNDER THE CABLE ATTACHMENT CLEVIS.  SUBMITTER STATED AIRCRAFT OPERATED IN SALT WATER ENVIRONMENT FOR OVER 12,000 HOURS.
